# SDR FDEA200910053477

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520500
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS GOUGED AND SCALLOPS ARE WORN FROM BS 1446 TO BS 1471; RBL 37.  BLENDED WORN AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-10-16.  MAX  ALLOWABLE MATERIAL LOSS IS 0.028.  MATERIAL REMOVED IS 0.008.  ALODINED; PRIMED AND TOP COAT APPLIED.
